# SDR SWAA2019122639888

- Difficulty date: December 21, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 36,243 hours, 21,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: BACS12HJ3K8
- Condition: Missing
- Location: R1 Slide Cover
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE COVER SCREW MISSING.   SECURED SCREW IAW AMM.
